# SDR USAA050174

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WALL SUPPORT BRACKET CORRODED 1 INCH BY .5 INCH AREA AROUND 6 SCREW HOLES, STATION 500D 26R-26L.  REMOVED AND REPLACED WALL SUPPORT BRACKET.  (M)
